JournalsrlmVol. 18, No. 4pp. 343–349

Remarkable identities related to the Riemann zeta function

  • Gabriele Di Cerbo

    Borgo San Michele (Latina), Italy
Remarkable identities related to the Riemann zeta function cover
Download PDF

Abstract

We derive some formulas and identities for the Riemann zeta function related to the celebrated Ramanujan's formula.

Cite this article

Gabriele Di Cerbo, Remarkable identities related to the Riemann zeta function. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 18 (2007), no. 4, pp. 343–349

DOI 10.4171/RLM/500